Vui lòng dùng định danh này để trích dẫn hoặc liên kết đến tài liệu này:
https://dspace.ctu.edu.vn/jspui/handle/123456789/39570
Nhan đề: | Stability for Parametric Vector Quasi-Equilibrium Problems With Variable Cones |
Tác giả: | Lam, Quoc Anh Tran, Quoc Duy Dinh, Vinh Hien |
Từ khoá: | Hausdorff semicontinuity Quasi-equilibrium problem Stability Traffic network problem |
Năm xuất bản: | 2019 |
Tùng thư/Số báo cáo: | Numerical Functional Analysis and Optimization;Vol. 40 No. 04 .- P.1-30 |
Tóm tắt: | This article is devoted to the study of stability conditions for a class of quasi-equilibrium problems with variable cones in normed spaces. We introduce concepts of upper and lower semicontinuity of vector-valued mappings involving variable cones and their properties, we also propose a key hypothesis. Employing this hypothesis and such concepts, we investigate sufficient/necessary conditions of the Hausdorff semicontinuity/continuity for solution mappings to such problems. We also discuss characterizations for the hypothesis which do not contain information regarding solution sets. As an application, we consider the special case of traffic network problems. Our results are new or improve the existing ones. |
Định danh: | https://dspace.ctu.edu.vn/jspui/handle/123456789/39570 |
Bộ sưu tập: | Tạp chí quốc tế |
Các tập tin trong tài liệu này:
Tập tin | Mô tả | Kích thước | Định dạng | |
---|---|---|---|---|
_file_ | 410.06 kB | Adobe PDF | Xem | |
Your IP: 18.217.91.17 |
Khi sử dụng các tài liệu trong Thư viện số phải tuân thủ Luật bản quyền.